# SDR DALA13039949214

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 45,897 hours, 24,447 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Burned
- Location: Reading Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR AT ROW 10C.  PASSENGER SAW READING LIGHT FLICKERING AND TURNED IT OFF.  ODOR DISSIPATED.  MX R & R BURNED TERMINAL END AT LIGHT. OPS CHECKED OK.  ADJUSTED LIGHT FOR PROPER CLEARANCE.
